# SDR CA110627003

- Difficulty date: June 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DURING CLIMB, THE NR 1 ENGINE HAD TORQUE FLUCTUATIONS AND RAPID TEMPERATURE INCREASE.  THE CREW ELECTED TO MAKE AN AIR TURN BACK AND THE ACFT LANDED SAFELY AT THE POINT OF DEPARTURE.  TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL, FUEL PUMP AND TORQUE SENSOR BEFORE THE ACFT WAS RETURNED TO SERVICE.
